MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK TIBIAL TRAY CEMENTED LEFT S2

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK TIBIAL TRAY CEMENTED LEFT S2
Model Number 02.07.1202L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 5 months from primary, the patient came in due to signs of infection, and the pathogen is unknown.The surgeon revised all components.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07 august 2025.Gmk-spherika 02.07.1202l gmk tibial tray cemented left s2 (k090988).Lot.2418280: (b)(4) items.Manufactured and released on 25-sept-2024.Expiration date: 12-sept-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E002rp gmk-sphere resurfacing patella e-cross - s2 (k202022), lot.2411320: (b)(4) items manufactured and released on 05-july-2024.Expiration date: 10-june-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0210fl tibial insert fixed sphere flex #2/10 mm l e-cross (k202022), lot.2421766: (b)(4) items manufactured and released on 05-sept-2024.Expiration date: 25-aug-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka03l gmk spherika femoral component s3l cemented (k211004), lot.2411253: (b)(4) items manufactured and released on 02-aug-2024.Expiration date: 22-july-2029.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK TIBIAL TRAY CEMENTED LEFT S2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22904219
Report Number3005180920-2025-00800
Device Sequence Number12740423
Product Code JWH
UDI-Device Identifier07630030819865
UDI-Public07630030819865
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1202L
Device Lot Number2418280
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown